# SDR DALA2018073104798

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 45,653 hours, 19,879 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND NOTIFIED LEFT ENGINE WAS SMOKING AFTER SHUTDOWN ALL ENG. GAUGES WERE NORMAL. ENG CONTINUED TO SMOKE UNTIL WE REACHED THE GATE. FOUND FU HIGH PRESS VALVE REMAING OPEN AT ENG SHUTDOWN. R&R FU PER AMM 73-21.
